Journal Article

Rhabdomyolysis during Therapy with Daptomycin

Stella Papadopoulos, Amanda M. Ball, Susanne E. Liewer, Craig A. Martin, P. Shane Winstead and Brian S. Murphy

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 42, issue 12, pages e108-e110
Published in print June 2006 | ISSN: 1058-4838
Published online June 2006 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/504379
Rhabdomyolysis during Therapy with Daptomycin

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

The use of daptomycin has been associated with an elevation in creatine phosphokinase level, with a reported incidence of 2.8% in phase III clinical trials. Published case reports have documented the presence of myopathy in patients who received daptomycin; however, there have been no previously reported cases of rhabdomyolysis in animals or humans to date. We describe a case of rhabdomyolysis during therapy with daptomycin.

Journal Article.  1818 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.